This past summer I experienced a lot of PVCs. My doctor put me through a series of tests. The echo was negative, the thalium stress test was positive and so I had a catheterization which showed no blockages or problems. A little bit later the PVCs stopped and I thought my problems were over.
I just completed a company physical. The EKG indicates that I have a right bundle branch block. I am 41 years old and have no symptoms, I am not overweight nor smoke, and I exercise regularly.
Is the RBBB related to the PVCs I was experiencing? Is it an indicator of more problems to come? Should it have shown up in all the testing I had last summer? I have a followup appointment with my cardiologist in a couple of weeks. Will I need to go through more tests? What kind of questions should I ask him? I guess I am concerned that there is something seriously wrong with my heart even though I feel perfectly fine.
Thank you very much for the opportunity to ask these question. I appreciate this forum.
A right bundle branch block represents an abnormality with the heart's conduction system. However, it can be present as an isolated finding in people who are otherwise healthy. In this latter circumstance, it requires no specific evaluation or therapy. Some doctors do perform stress tests for newly discovered right bundle bracnh blocks, but it sounds like you have already had this sort of testing. The RBBB is not directly related to the PVCs, though both indicate a mild level of abnormality with your heart's electrical system. In the absence of symptoms, you would not need anything like a pacemaker. If the degree of block were to progress (which it rarely does), a pacemaker would be the indicated therapy. Also, the RBBB may be old; your doctor may just not have thought it worth telling you about.
Question: is blood pressure supposed to go up during a stress test or is it a better outcome if it does not change much?
Also, can a RBBB be a congenital thing or done on purpose during a heart surgery?
Thanks very much.***@****
I am trying to get some answers and I hope doc or someone can help me. I had valve repair in January. When I came home started getting double vision. Doc(surgeon) says it is due to surgery. Well, its been 3 months and it can't be from the surgery so my internest ordered an MRI and it came out normal. I am going in for a glucose test next week. I know I am hypoglycemic so I really don't know why I have to take this glucose test. When I get a glucose attack I see spots and then I eat something and it goes away. I know this isn't hypoglycemis because I never experienced this before and its really scary!! I see DOUBLE and I can't focus for about 1 minute and then it goes away. Can anyone shed some light here???? I also have been experiencing strong palpatations the past 3 days(none since surgery). I am on Toporol for tachacardia but I am wondering if this could be heart related??
My 71 year old aunt recently was hospitalized for a fractured ankle. Her pre-op EKG showed right bundle branch block and atrial fibrillation. She never experienced any kind of chest pain or complaint. The doctor wants to do a test where he would sedate her and place a tube down her throat to visualize her heart. If this is enough information, could you tell me what this test is called? Also, the doctor had placed her on Digoxin
0.125 mg daily and one aspirin 325 mg. daily. But now, he has discontinued the Digoxin. Would she be a candidate for cardioversion. I will add her oldest brother died at the age of 78 when he had a valve replaced. An older sister had a heart attack (ventricular fibrillation) ,which she survived, at the age of 66. Another brother, age 68, recently had angioplasty.
My stress test showed RBBB. My primary care doctor said that is is common in woman and does not feel anything further needs to be done. I had experienced some chest discomfort that went away and did not return. I do not smoke and am slightly overweight, but I had just gone through several months caring for a terminally ill mom. This with job and family..what can I say stress levels were and are high. Should I pursue this with a thallium stess test?
My question is about a 29 yr. old female, overweight and smoker.
She has been in relatively good health. She started taking Redux(I didn't question her how long she took it), but after taking the Redux for a while, she had a grand mal seizure. Since that time (about 5 mos.) she has had 5 more seizures. Neuro Dr. put her on Depakote, off the Redux. Last few days she has been experiencing anterior chest pain rad. into left jaw and all left arm, she had an EKG done and it showed a RBBB. 6 Mos. prior her EKG was WNL.
My question is, do you think the Redux could have caused seizures and I know it is associated with heart valve problems, but do you think the Redux could cause the RBBB?
This is for anyone who may suffer from "skipped beats"
also known as premature ventricular contractions or pre-
mature atrial contractions. Don't let anyone tell you not
to worry about them. You have a right to be concerned,
especially if they're accompanied with fatigue or shortness
of breath. I was told not to worry and now I'm on social
security disability and medicare at the young age of 46. I
used to have a good job as a letter carrier. Now I spend
my days in the house doing very little if anything why, be-
cause I suffer from serious cardiac problems, namely a
congenital heart defect. Reading about other peoples'
problems has made me realize I'm not alone. We're all
just trying to stay alive. Anyone can educate themselves
without an academic setting. Anyone want to ask me any
questions, you can reach me at ***@****.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.